# SDR HEEA0011008

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Coat Peel
- Location: T/R
- Part time: 2,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 216 RUBBER COAT PEELED OFF AT BLADE TIP.  S/N 209 EARLY STAGE OF RUBBER COAT PEELING AT BLADE EDGE.
